Forum

× Welcome click the New Topic button to post

BCG treatment and itching

1 month 3 weeks ago #56031 by Vh9246
My husband is going for his 3rd BCG of 6 treatments today. Recentlyhe said he feels itchy , arms back . He does have dry skin . Can this itching be from the bcgtreatments? His diagnosis is stage0 carsinoma in site also has anyone become incontinent after a cysto and remain so through the treatments? Does the in continuance ever go away he's on Myrbetriq .
Thanks for any help this is all new to us.

Please Log in or Create an account to join the conversation.

  • Not Allowed: to create new topic.
  • Not Allowed: to reply.
  • Not Allowed: to add attachements.
  • Not Allowed: to edit your message.
Moderators: Cynthiaeddieksara.anne

Users

Total Online: 1 User and 317 Guests 
cltyxx's Avatarcltyxx

Legend: Site Administrator Global Moderator Moderator Banned User Guest

Statistics

Total Messages: 50863 Total Sections: 1 Today Open: 1 Today Total Answer: 1
Total Subjects: 6517 Total Categories: 11 Yesterday Open: 0 Yesterday Total Answer: 2
Total Users: 7779 Latest User: Taross
Powered by Kunena Forum